# SDR AUS20020176

- Difficulty date: January 26, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2350 · Audio Integrating System
- Part: Accessory Unit
- Part number: X00011413
- Condition: Faulty
- Location: Audio System
- Part time: 23,170 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(AUS) AUDIO ACCESSORY UNIT FAULTY.
